Illinois Journal of Mathematics

A note on the equation $Y = (I - T)X$ in $L^{1}$

I. Assani

Full-text: Open access

Abstract

We give a characterization of $L^{1}$ coboundaries for a set of bounded operators. This set includes measure preserving transformations.

Article information

Source
Illinois J. Math., Volume 43, Issue 3 (1999), 540-541.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985109

Digital Object Identifier
doi:10.1215/ijm/1255985109

Mathematical Reviews number (MathSciNet)
MR1700608

Zentralblatt MATH identifier
0936.28012

Subjects
Primary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]
Secondary: 28D99: None of the above, but in this section

Citation

Assani, I. A note on the equation $Y = (I - T)X$ in $L^{1}$. Illinois J. Math. 43 (1999), no. 3, 540--541. doi:10.1215/ijm/1255985109. https://projecteuclid.org/euclid.ijm/1255985109


Export citation